# SDR SWIA202163089

- Difficulty date: December 13, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 41,988 hours, 37,249 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: RECEIVED R WSHLD HEAT CAUTION AFTER TAKEOFF. QRH DID NOT CLEAR THE MESSAGE. / C: 30-41-1A / CAT: 'C' DUE 12/19/21 / ***RH WS HEAT FAILED A/C PRESSURIZATION CHECK AT DELTA P 2.5*** / CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 799677 / RECEIVED R WINDSHIELD HEAT CAUTION AFTER TAKE OFF.     (FILED - CLOSED)   REMOVED AND REPLACED THE RIGHT HAND WINDSHIELD WITH A SERVICEABLE UNIT IN REF TO CRJ 200 AMM 56-11-01.  COMPLIED WITH CRJ 200 ST CARD 56-220-1000-SKY-U.  AIRCRAFT PRESSURIZATION GOOD AT THIS TIME WITH NO ISSUES NOTED.  WINDSHIELD HEAT ON THE CO-PILOT WINDSHIELD OPS CHECK GOOD AT THIS TIME.  NO FURTHER ISSUES NOTED AT THIS TIME.
